O generalisanoj metodi kanoničnih transformacija Euler-a
Matematički vesnik, Tome 13 (1961) no. 3-4, p. 173
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
34A05
@article{MV_1961_13_3-4_a5,
author = {I. Bandi\'c},
title = {O generalisanoj metodi kanoni\v{c}nih transformacija {Euler-a}},
journal = {Matemati\v{c}ki vesnik},
pages = {173 },
year = {1961},
volume = {13},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MV_1961_13_3-4_a5/}
}
I. Bandić. O generalisanoj metodi kanoničnih transformacija Euler-a. Matematički vesnik, Tome 13 (1961) no. 3-4, p. 173 . http://geodesic.mathdoc.fr/item/MV_1961_13_3-4_a5/